Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Options

coming off prozac

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
about 2 weeks i stopped taking prozac, i did it by myself without my doctor and just stopped taking it, but theres been a few times i have felt quite low and just needed to cry and i don't wanna feel low again and my mum said i've been quite moody lately, will this go away?

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It isnt advisable to come off Proazc or any anti-depresant without consulting your doctor first. Prozac can be dangerous if you come off it suddenly and thats why you should speak to your doctor immeditaley.

    I would start taking your medication again now, and make a appointment to speak with your doctor. If you want to come off them, work this out with the doctor, but dont just stop taking them.

    A quick google search will inform you why you shouldnt just stop taking AD's.

    Good luck

    :thumb:
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I wish you this... maybe try to go out... for me gym always works when I have a bad mood!
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I was on 60mg a day of prozac and stopped taking it suddenly. Since then I have had no sex drive (2 years ago..) I had hallucinations, tremors.. .well, basically most of the side effects of taking the pills x10. Talk to your doc about coming off of it - they'll wean you off it slowly and safely rather than making you go cold turkey :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    the inof leaflet says do not stop taking it suddenly. you will get side effects.

    cut the dose down. halve it for 2 weeks, halve it again for another etc etc.
Sign In or Register to comment.